MathSciNet Relay Station
MathSciNet bibliographic data
MR1448322 (99b:60122) 60J35 (60F25 60J10)
Roberts, Gareth O.; Rosenthal, Jeffrey S. Geometric ergodicity and hybrid Markov chains. Electron. Comm. Probab. 2 (1997), no. 2, 13–25 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement